Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 12, Issue 2, 1976
Metadata
 

Higher-Order Approximate Solutions of Neumann Problems by Isoparametric Finite Element Method with Relevant Lumping Operator
Masahisa Tabata
pp. 297–316
Abstract | Full-Text PDF (1434 KB) | Metadata

Asymptotic Behavior at Infinity for Green's Functions of First Order Systems with Characteristics of Nonunlform Multiplicity
Mutsuhidé Matsumura
pp. 317–377
Abstract | Full-Text PDF (4922 KB) | Metadata

Mappings of Nonpositively Curved Manifolds
Samuel I. Goldberg
pp. 379–382
Abstract | Full-Text PDF (363 KB) | Metadata

Scattering Theory for Wave Equations with Dissipative Terms
Kiyoshi Mochizuki
pp. 383–390
Abstract | Full-Text PDF (530 KB) | Metadata

Théorèmes de Comparaison en Géométrie Riemannienne
A. Debiard, B. Gaveau and E. Mazet
pp. 391–425
Abstract | Full-Text PDF (2691 KB) | Metadata

On Some Generalizations of the Banach Contraction Theorem
Shouro Kasahara
pp. 427–437
Abstract | Full-Text PDF (998 KB) | Metadata

Supplement to Pseudoconvex Domains on a Kähler Manifold with Positive Holomorphic Bisectional Curvature
Osamu Suzuki
pp. 439–445
Abstract | Full-Text PDF (567 KB) | Metadata

On Asymptotic Behaviour of the Spectra of a One-Dimensional Hamiltonlan with a Certain Random Coefficient
Shin'ichi Kotani
pp. 447–492
Abstract | Full-Text PDF (2961 KB) | Metadata

On the Cauchy Problem for Weakly Hyperbolic Systems
Hideo Yamahara
pp. 493–512
Abstract | Full-Text PDF (1336 KB) | Metadata

On a Non-Linear Semi-Group Attached to Stochastic Optimal Control
Makiko Nisio
pp. 513–537
Abstract | Full-Text PDF (1431 KB) | Metadata

Stability and Convergence of a Finite Element Method for Solving the Stefan Problem
Masatake Mori
pp. 539–563
Abstract | Full-Text PDF (1588 KB) | Metadata